# SDR SWAA2020111826187

- Difficulty date: October 22, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE FROM FIRST FASTENER HOLE FWD BS 540 S-22R FUSELAGE SKIN.  CRACK DIRECTIONS: 1 O`CLOCK AND 11 O`CLOCK APPROXIMATE.  PERFORMED REPAIR ON DRAG LINK ON BS 540 STR 22R FUSELAGE SKIN, IAW EO 5331-E-14523 REV 1.
